Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 558, NWS Norman, OK

September 17, 2011Clay County, Texas; Cotton County, Jefferson County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2011, 8:34 PM CDT for Clay County, Texas; Cotton County, Jefferson County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2011, 8:34 PM CDT (01:34 UTC)
Expired
Sep 17, 2011, 9:15 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cotton County, OK, Jefferson County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 99 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 3:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1817 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS54 KOUN 180134
SVROUN
OKC033-067-TXC077-180215-
/O.NEW.KOUN.SV.W.0558.110918T0134Z-110918T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
  WESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 915 PM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED 
  A SMALL CLUSTER OF SEVERE THUNDERSTORMS EXTENDING FROM JOLLY
  TO HENRIETTA TO TERRAL TO RYAN AND WAURIKA.  THE STORMS WERE
  MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE BYERS...CHARLIE...DEAN...
  HENRIETTA...JOLLY...LAKE ARROWHEAD...PETROLIA...RYAN...SUGDEN...
  TERRAL AND WAURIKA.

LAT...LON 3367 9842 3407 9842 3429 9781 3428 9779
      3389 9778 3384 9785 3387 9797 3370 9797
TIME...MOT...LOC 0132Z 284DEG 17KT 3382 9820

$$
1 follow-up statement
537 
WWUS54 KOUN 180204
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT SAT SEP 17 2011

OKC033-180214-
/O.CAN.KOUN.SV.W.0558.000000T0000Z-110918T0215Z/
COTTON OK-
904 PM CDT SAT SEP 17 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN COTTON COUNTY...

LAT...LON 3368 9836 3402 9829 3405 9798 3409 9779
      3389 9778 3384 9785 3387 9797 3370 9797
TIME...MOT...LOC 0204Z 284DEG 17KT 3378 9811

$$

OKC067-TXC077-180215-
/O.CON.KOUN.SV.W.0558.000000T0000Z-110918T0215Z/
JEFFERSON OK-CLAY TX-
904 PM CDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL CLAY AND SOUTHWESTERN JEFFERSON COUNTIES...

AT 904 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES SOUTHEAST OF HENRIETTA...MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE HENRIETTA...NORTHEASTERN LAKE
  ARROWHEAD...PETROLIA...RYAN AND TERRAL.

LAT...LON 3368 9836 3402 9829 3405 9798 3409 9779
      3389 9778 3384 9785 3387 9797 3370 9797
TIME...MOT...LOC 0204Z 284DEG 17KT 3378 9811

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:48 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Sep 17, 6:48 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT SEP 17 2011

.AVIATION...
/00Z TAFS/
STRONG TO SEVERE T-STORMS WILL CONTINUE TO MOVE E-NE ACROSS PARTS
OF N-CENTRAL... CENTRAL AND SW OK... AND WESTERN N-TX THIS EVENING
BEFORE WEAKENING BY LATE EVENING. AREAS OF MVFR STRATUS WILL
DEVELOP LATE TONIGHT FROM NORTH CENTRAL INTO CENTRAL OK BEFORE
THINNING BY MID TO LATE SUNDAY MORNING. A WEAK COLD FRONT WILL
MOVE THROUGH THE WESTERN PORTIONS OF OK AND NORTH TX SUNDAY
MORNING BRINGING A BRIEF PERIOD OF MVFR CEILINGS TO NW OK.
SCATTERED STRONG T-STORMS WILL BE POSSIBLE SUNDAY AFTERNOON ALONG
THE FRONT AS IT MOVES INTO THE I-35 CORRIDOR.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SAT SEP 17 2011/

DISCUSSION...
SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED
THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL
OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY
RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC
ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD
TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS
OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR
INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL
JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED
STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS
ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET.

SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF
WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS
SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH
MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA
NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE
MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND
COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE
TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION
OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS
FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE
STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND
WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  87  63  84 /  40  40  40   0
HOBART OK         68  88  60  85 /  30  20  20   0
WICHITA FALLS TX  69  90  66  87 /  30  40  40   0
GAGE OK           63  84  50  87 /  30  20  10   0
PONCA CITY OK     68  82  58  83 /  70  50  30   0
DURANT OK         68  87  68  85 /  40  50  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/06/32
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011

OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.

LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS OVER 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.

DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS.  SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.

A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.

STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS.  HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.

MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.

In the hours before

Special weather statement, Sep 17, 7:48 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT SAT SEP 17 2011

OKZ024-025-027>029-180115-
CANADIAN OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-OKLAHOMA OK-
748 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...MCCLAIN AND OKLAHOMA COUNTIES.

AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
TUTTLE...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3572 9765 3549 9724 3517 9786 3548 9807
Local storm report, Sep 17, 7:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     BURKBURNETT             34.08N 98.56W
09/17/2011  E70 MPH          WICHITA            TX   CO-OP OBSERVER

            NUMEROUS LARGE TREE LIMBS AND POWER POLES DOWN

&&

FM
Special weather statement, Sep 17, 8:00 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT SAT SEP 17 2011

OKZ027-039-180130-
GRADY OK-STEPHENS OK-
800 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY AND STEPHENS COUNTIES.

AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EMPIRE CITY...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3441 9814 3445 9814 3473 9788 3457 9756
      3455 9756 3429 9802
Special weather statement, Sep 17, 8:15 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT SEP 17 2011

OKZ013-019-020-180130-
LOGAN OK-NOBLE OK-PAYNE OK-
815 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...NOBLE AND PAYNE
COUNTIES.

STRONG WINDS BEHIND AN OUTFLOW BOUNDARY WILL PRODUCE AREAS OF 40 TO
50 MPH NORTHERLY WIND GUSTS FROM AROUND MULHALL TO STILLWATER
THROUGH 9 PM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3634 9702 3633 9692 3625 9691 3624 9681
      3616 9680 3617 9663 3616 9662 3600 9661
      3596 9707 3608 9761 3640 9703
Special weather statement, Sep 17, 8:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT SAT SEP 17 2011

OKZ039-044-045-TXZ086-089-090-180130-
COTTON OK-JEFFERSON OK-STEPHENS OK-WICHITA TX-CLAY TX-ARCHER TX-
816 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...CLAY...COTTON...
JEFFERSON...STEPHENS AND WICHITA COUNTIES.

AT 815 PM CDT...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED
FROM HASTINGS TO RYAN TO PETROLIA TO HENRIETTA AND HOLLIDAY.  THE
STORMS WERE MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3364 9881 3444 9838 3425 9760 3384 9785
      3387 9797 3365 9797 3354 9803
Special weather statement, Sep 17, 8:20 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SAT SEP 17 2011

OKZ024-025-180145-
CANADIAN OK-OKLAHOMA OK-
820 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND OKLAHOMA
COUNTIES.

AT 819 PM CDT...A STRONG THUNDERSTORM WAS LOCATED FROM BETHANY TO
WILEY POST AND PIEDMONT...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3571 9738 3539 9766 3560 9788 3573 9765
      3573 9754

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:15 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita60 min
Sep 17, 7:30 PM CDTSevere Thunderstorm WarningOUNClay, Wichita45 min
Sep 17, 8:16 PM CDTSpecial Weather StatementOUNClay14 min
Sep 17, 9:16 PM CDTSevere Thunderstorm WarningOUNClay44 min
Sep 18, 8:26 AM CDTSpecial Weather StatementOUNClay34 min
Sep 17, 7:00 PM CDTSevere Thunderstorm WarningOUNCotton60 min
Sep 17, 7:04 PM CDTSevere Thunderstorm WarningOUNMajor56 min
Sep 17, 7:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble61 min
Sep 17, 7:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Sep 17, 7:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
Sep 17, 8:00 PM CDTSpecial Weather StatementOUNStephens30 min
Sep 17, 8:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Major58 min
Sep 17, 8:15 PM CDTSpecial Weather StatementOUNPayne15 min
Sep 17, 8:20 PM CDTSpecial Weather StatementOUNOklahoma25 min
Sep 17, 8:47 PM CDTSpecial Weather StatementOUNLogan, Payne28 min
Sep 17, 8:55 PM CDTSevere Thunderstorm WarningOUNGarfield65 min
Sep 17, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble63 min
Sep 17, 10:44 PM CDTSpecial Weather StatementOUNPayne31 min
Sep 17, 11:12 PM CDTSpecial Weather StatementOUNPayne33 min
Sep 18, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
Sep 18, 4:11 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall19 min
Sep 18, 4:28 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall17 min
Sep 18, 4:45 PM CDTSpecial Weather StatementOUNBryan, Marshall30 min
Sep 18, 4:53 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall52 min
Sep 18, 5:17 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall43 min
Sep 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAtoka56 min
Sep 18, 6:03 PM CDTSevere Thunderstorm WarningOUNBryan57 min
Sep 18, 6:13 PM CDTSpecial Weather StatementOUNHughes17 min
Sep 18, 6:25 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.